# SDR DALA2021100606116

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 79,304 hours, 19,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 INITIAL INSPECTION (A.A. 2560-01492-0201): MINIMUM ENGAGEMENT DIMENSION IS LESS THAN 0.37 INCH ON R2 SLIDE GIRT BAR. CORRECTIVE ACTION: SUMMARY OF NRC 00002: NEW GIRT BAR OF R2 DOOR WAS INSTALLED PER B757-200 AMM 25-66. (1969731)
